# SDR CA030311005

- Difficulty date: March 5, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Scwzer 269D
- Aircraft time: 617 hours
- Engine: Lyc HIO360D1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Cable
- Part number: 269A4897901
- Condition: Stiff
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL CONTROL CABLE STIFF TO OPERATE. REPLACED CONTROL WITH NEW PART.
